# SDR SWAA2024080910766

- Difficulty date: July 9, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,605 hours, 24,000 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 9' APPROX. FROM L/E; I/B RIB ROW (CRACK LENGTH 1') CRACK FOUND ON RT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB 9' APPROX. FROM L/E I/B RIB ROW (CRACK LENGTH 1')<[01] ACCOMPLISHED RT HORIZONTAL STAB LOWER SKIN CATEGORY B REPAIR AT STABILIZER STA 193.90; PER SRM 55-10-01-2R-11 REPAIR 11.  THIS REPAIR HAS REPEAT INSPECTIONS EVERY 9;000 FLIGHT CYCLES TO ACCOMPLISH A DETAILED VISUAL INSPECTION AND AN LFEC INSPECTION; UNTIL REPAIR HAS REACHED AN INSPECTION THRESHOLD OF 56;000 TOTAL FLIGHT CYCLES.;[02] RII- VERIFIED STEP 1.
